Indian Journal of Radiology Indian Journal of Radiology  

   Login   | Users online: 387

Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size     

 

 Table of Contents    
LETTER TO THE EDITOR  
Year : 2018  |  Volume : 28  |  Issue : 4  |  Page : 480
Drug-induced changes in dentate nuclei of cerebellum


1 Department of Radiology, PMCH, Udaipur, India
2 Department of Neurology, GB Pant Hospital, New Delhi, India
3 Department of Internal Medicine, Hamad Medical Corporation, Doha, Qatar

Click here for correspondence address and email

Date of Web Publication18-Dec-2018
 

How to cite this article:
Aswani Y, Aswani N, Sharma R. Drug-induced changes in dentate nuclei of cerebellum. Indian J Radiol Imaging 2018;28:480

How to cite this URL:
Aswani Y, Aswani N, Sharma R. Drug-induced changes in dentate nuclei of cerebellum. Indian J Radiol Imaging [serial online] 2018 [cited 2019 Mar 24];28:480. Available from: http://www.ijri.org/text.asp?2018/28/4/480/247776


Sir,

We read with great interest the article titled “Sequential MR imaging (with diffusion-weighted imaging) changes in metronidazole-induced encephalopathy” by Singh et al. in the April–June 2017 issue of the Indian Journal of Radiology and Imaging.[1] The article is highly informative and describes signal changes in splenium and dentate nuclei following metronidazole ingestion. In this article, we describe a few drugs that cause similar signal changes in the cerebellar dentate nuclei [Table 1]:
Table 1: Drugs that cause signal change in dentate nuclei

Click here to view


Thus, we see that the dentate nuclei can be affected by many drugs with nonspecific magnetic resonance imaging findings. Hence, integration of clinical data is crucial for definitive diagnosis.[4]

Financial support and sponsorship

Nil.

Conflicts of interest

There are no conflicts of interest.



 
   References Top

1.
Singh R, Kaur R, Pokhariyal P, Aggarwal R. Sequential MR imaging (with diffusion-weighted imaging) changes in metronidazole-induced encephalopathy. Indian J Radiol Imaging 2017;27:129-32.  Back to cited text no. 1
[PUBMED]  [Full text]  
2.
Khadilkar S, Jaggi S, Patel B, Yadav R, Hanagandi P, Faria do Amaral LL. A practical approach to diseases affecting dentate nuclei. Clin Radiol 2016;71:107-19.  Back to cited text no. 2
    
3.
Peter P, John M. Isoniazid-induced cerebellitis: A disguised presentation. Singapore Med J 2014;55:e17-9.  Back to cited text no. 3
    
4.
Kim S, Kang M, Cho JH, Choi S. Reversible magnetic resonance imaging findings in cycloserine-induced encephalopathy: A case report. Neurol Asia 2014;19:417-9.  Back to cited text no. 4
    

Top
Correspondence Address:
Nishant Aswani
Department of Neurology, GB Pant Hospital, New Delhi
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijri.IJRI_499_17

Rights and Permissions



 
 
    Tables

  [Table 1]



 

Top
 
 
  Search
 
   Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
    Email Alert *
    Add to My List *
* Registration required (free)  


    References
    Article Tables

 Article Access Statistics
    Viewed387    
    Printed2    
    Emailed0    
    PDF Downloaded59    
    Comments [Add]    

Recommend this journal